# SDR A6WA201140174

- Difficulty date: March 15, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 18,037 hours, 17,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200104184
- Condition: Failed
- Location: Left
- Part time: 21,762 hours, 20,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEAVY SMOKE IN ACFT AFTER LANDING.  SHUT OFF PACKS- DISSIPATED.  R & R LT ACM, OPS CK OK.  REF AMM 21-51-10-04.  THIS CLEARS MEL AND PLACARD REMOVED.
